Journal of Inequalities and Applications
Volume 2010 (2010), Article ID 482726, 6 pages
Research Article

Upper Semicontinuity of Solution Maps for a Parametric Weak Vector Variational Inequality

College of Mathematics and Science, Chongqing University, Chongqing, 400030, China

Received 7 March 2010; Accepted 9 July 2010

Academic Editor: Nikolaos Papageorgiou

Copyright © 2010 Z. M. Fang and S. J. Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper investigates the upper semicontinuity of the solution map for a parametric weak vector variational inequality associated to a v-hemicontinuous and weakly C-pseudomonotone operator.